AIIMS PG Entrance May 2015 – MCQ 34 – Heterochromia iridis

Collection of Medicine MCQs (Cardiovascular system) for medical students. Concept based MCQs with detailed explanations which help students to gain valuable insights and gain an edge in competitive examinations. More than just answering MCQs, the explanations will improve the knowledge and understanding about the conditions discussed. Also useful for MD students who are preparing for Superspeciality entrance examinations. Medicine MCQs - Cardiovascular System Kindle Edition: Click Here for a Preview. Comments and suggestions are most welcome.

Topical drug which can induce heterochromia iridis is?
A. Timolol
B. Prednisolone
C. Latanoprost
D. Olopatadine

Correct answer : C. Latanoprost

Partial heterochromia iridisPartial heterochromia iridis

  • Heterochromia iridis refers to the condition in which the eyes are of different colour.
  • In partial / sectoral heterochromia, part of one iris is of a different colour.
  • Latanoprost can induce heterochromia as prostaglandins increase iris pigmentation.

Related journal article: Incidence of iris colour change in latanoprost treated eyes, British Journal of Ophthalmology – http://bjo.bmj.com/content/86/10/1085.long
Image credits: Author: Mike R. Licensed under the Creative Commons Attribution-Share Alike 3.0 Unported license. http://commons.wikimedia.org/wiki/File:Heterochromia_iridis_01.jpg

Add a Comment

Your email address will not be published. Comments will be displayed only after moderation.

Read previous post:
AIIMS PG Entrance May 2015 – MCQ 33 – Three swab test

Dye found in the top swab in a three swab test is indicative of? A. Uretero-vaginal fistula B. Vesico-vaginal fistula...

Close